Scientists suspect low-dose effects have led to global epidemic
Page 1 of 1
by mlr1974 - December 01, 2012
I s/o know how you feel. I was terrified of the chemo. So far I have completed two cycles(adriamycin and cytoxan combo) and it has not been anything like I imagined. The doctors told me I would have nausea, fatigue and of course hair loss. They said typically the nausea is comparable to the level experienced during your pregnancy. For me that was good news because I did not experience severe nausea during my pregnancy and thankfully the nausea from the chemo has in fact been similar to the levels I had while pregnant. The worst pain I experienced from the chemo process was the pain associated with the Neulasta shot you get the day after the chemo. The pain comes about a week later and is like flu pain times 10. Nobody warned me about this so I was totally freaking out but once I got some pain medicine I was able to sleep it off. The doctor said the pain is from the rapid reproduction of the white blood cells and it only lasted a day and a half for me. Good luck with everything.
We care about your feedback. Let us know how we can improve your CancerCompass experience.